Alert archive / North Dakota / Flash Flood Warnings in 2009
Flash Flood Warning 6, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Jun 15, 2009, 8:46 PM CDT for Burleigh County, Morton County, North Dakota. It was in force for 4 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2009, 8:46 PM CDT (01:46 UTC)
- Expired
- Jun 16, 2009, 1:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burleigh County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 5 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 10:14 PM CDT | HEAVY RAIN 2.56 | Bismarck, ND | BISMARCK ASOS |
| Jun 15, 10:23 PM CDT | HEAVY RAIN 6.25 | 4 E Bismarck, ND | PUBLIC REPORT RELAYED BY THE MEDIA. |
| Jun 15, 10:27 PM CDT | HEAVY RAIN 5.2 | Bismarck, ND | NORTHEAST BISMARCK ON ROOSEVELT DRIVE NORTH OF THE OASIS TRUCK STOP. REPORT RELAYED BY THE MEDIA. |
| Jun 15, 11:12 PM CDT | HEAVY RAIN 4 | Mandan, ND | |
| Jun 15, 11:15 PM CDT | HEAVY RAIN 2.56 | Bismarck, ND | KXMB STUDIO |
| Jun 15, 11:15 PM CDT | HEAVY RAIN 7.2 | 5 E Bismarck, ND | REPORT RELAYED BY THE MEDIA. |
| Jun 16, 12:15 AM CDT | HEAVY RAIN 5.55 | Bismarck, ND | RELAYED BY THE MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.8 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1246 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KBIS 160146 FFWBIS NDC015-059-160730- /O.NEW.KBIS.FF.W.0006.090616T0146Z-090616T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BISMARCK ND 846 PM CDT MON JUN 15 2009 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA... SOUTHWESTERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA... * UNTIL 230 AM CDT * AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS BISMARCK AND MANDAN. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BISMARCK...LINCOLN AND MANDAN. RAINFALL AMOUNTS OF 1.5 TO 2.5 INCHES OF RAIN HAVE BEEN RECEIVED IN THE PAST HOUR IN THE BISMARCK MANDAN METROPOLITAN AREA. BECAUSE OF THE RAPID RATE OF RAIN...STORM DRAINAGE SYSTEMS ARE NOT ABLE TO HANDLE THE LARGE RUNOFF...AND STREET FLOODING IS OCCURRING. ADDITIONAL HEAVY RAIN IS POSSIBLE OVER THE NEXT HOUR. IF YOU COME TO AN AREA COVERED BY WATER...TURN AROUND AND FIND ANOTHER ROUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 4685 10068 4675 10066 4676 10089 4688 10098 $$ HAMILTON
4 follow-up statements
761 WGUS73 KBIS 160231 FFSBIS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 931 PM CDT MON JUN 15 2009 NDC015-059-160730- /O.CON.KBIS.FF.W.0006.000000T0000Z-090616T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BURLEIGH ND-MORTON ND- 931 PM CDT MON JUN 15 2009 ...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR EAST CENTRAL MORTON AND SOUTHWESTERN BURLEIGH COUNTIES UNTIL 230 AM CDT... AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUING IN THE BISMARCK MANDAN METROPOLITAN AREA. RAINFALL REPORTS OF 1.5 TO 2.5 INCHES OF RAIN HAVE BEEN RECEIVED...AND ADDITIONAL RAIN HAS FALLEN SINCE. NO TRAVEL IS ADVISED IN THE BISMARCK AND MANDAN AREAS UNTIL THE HEAVY RAIN ENDS AND THE HIGH WATER RECEDES. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BISMARCK...LINCOLN AND MANDAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 4685 10068 4675 10066 4676 10089 4688 10098 $$ HAMILTON
158 WGUS73 KBIS 160322 FFSBIS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1022 PM CDT MON JUN 15 2009 NDC015-059-160730- /O.CON.KBIS.FF.W.0006.000000T0000Z-090616T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BURLEIGH ND-MORTON ND- 1022 PM CDT MON JUN 15 2009 ...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR EAST CENTRAL MORTON AND SOUTHWESTERN BURLEIGH COUNTIES UNTIL 230 AM CDT... AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED ANOTHER ROUND OF THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING INTO THE BISMARCK MANDAN AREA. THIS AREAS EXTENDS FROM SOUTH BISMARCK...SOUTH TO NEAR ST. ANTHONY. CURRENT RADAR MOTION ESTIMATES PUTS THE HEAVIEST RAIN OVER BISMARCK AND POSSIBLY FAR EASTERN PARTS OF MANDAN. ANOTHER INCH OF RAIN IS POSSIBLE WITH THESE STORMS THROUGH 1130 PM CDT. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BISMARCK...LINCOLN AND MANDAN. PUBLIC REPORTS OF 3 TO 4 INCHES OF RAIN HAVE BEEN RECEIVED IN THE BISMARCK MANDAN AREA THIS EVENING. AT THIS TIME NO TRAVEL IS ADVISED IN BISMARCK AND MANDAN UNTIL THE RAIN STOPS AND THE EXCESSIVE RUNOFF RECEDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4685 10068 4675 10066 4676 10089 4688 10098 $$ HAMILTON
866 WGUS73 KBIS 160505 FFSBIS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1205 AM CDT TUE JUN 16 2009 NDC015-059-160730- /O.CON.KBIS.FF.W.0006.000000T0000Z-090616T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BURLEIGH ND-MORTON ND- 1205 AM CDT TUE JUN 16 2009 ...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR EAST CENTRAL MORTON AND SOUTHWESTERN BURLEIGH COUNTIES UNTIL 230 AM CDT... AT 1159 PM CDT...4 TO 7 INCHES OF RAIN HAS FALLEN ACROSS THE BISMARCK...MANDAN AND LINCOLN AREAS. THIS HAS CAUSED WIDESPREAD STREET AND OVERLAND FLOODING...IN ADDITION TO RISING WATERS ON AREA CREEKS AND STREAMS. ALTHOUGH RAINFALL INTENSITY HAS DECREASED...LIGHT TO MODERATE RAIN WILL CONTINUE INTO THE EARLY MORNING HOURS ON TUESDAY...WITH ONE HALF TO ONE INCH OF ADDITIONAL RAINFALL POSSIBLE THROUGH 230 AM CDT. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BISMARCK... LINCOLN AND MANDAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4685 10068 4675 10066 4676 10089 4688 10098 $$ PJA
512 WGUS73 KBIS 160615 FFSBIS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 115 AM CDT TUE JUN 16 2009 NDC015-059-160629- /O.CAN.KBIS.FF.W.0006.000000T0000Z-090616T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BURLEIGH ND-MORTON ND- 115 AM CDT TUE JUN 16 2009 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL MORTON AND SOUTHWESTERN BURLEIGH COUNTIES HAS BEEN REPLACED BY AN AREAL FLOOD WARNING... AS A RESULT OF 4 TO 7 INCHES OF RAIN THIS EVENING IN EASTERN MORTON AND SOUTHWESTERN BURLEIGH COUNTIES...OVERLAND AND STREET FLOODING IS ONGOING AND IS EXPECTED TO CONTINUE FOR THE NEXT 24 HOURS. PLEASE REPORT ANY FLOOD DAMAGE TO LOCAL LAW ENFORCEMENT FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4685 10068 4675 10066 4676 10089 4688 10098 $$ SCHECK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 2:15 PM CDT, 6 hours 31 minutes earlier.
Area forecast discussion, Jun 15, 2:15 PM CDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 215 PM CDT MON JUN 15 2009 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT CURRENTLY...RIDGE HAS MOVED WELL TO THE EAST OF THE DAKOTAS WHILE A SHORTWAVE ENTERS THE AREA FROM THE LARGE SCALE TROF ALONG THE WEST COAST. A LEESIDE SURFACE TROF HAS DEVELOPED FROM THE SOUTHWEST FLOW OVER THE ROCKIES. THUNDERSTORMS AND SHOWERS HAVE PRODUCED RATHER COPIUS AMOUNTS OF RAINFALL IN MY SOUTH CENTRAL COUNTIES THIS MORNING...WITH MORE EXPECTED TONIGHT. MAIN FORECAST CONCERN IS RAINFALL AMOUNTS AND POSSIBLE SEVERE WEATHER. WITH SHORTWAVE ENERGY ALOFT...AND PRECIPITABLE WATERS OF WELL OVER AN INCH ACROSS MY CWA...I EXPECT WIDESPREAD THUNDERSTORMS THROUGH THE EARLY EVENING HOURS. EXPECT THINGS TO QUIET DOWN SOMEWHAT OVERNIGHT. MODELS ARE IN BETTER AGREEMENT TODAY IN PRODUCING A CLOSED LOW OVER EASTERN MONTANA TONIGHT THAT MOVES INTO WESTERN ND TUESDAY MORNING...THEN MOVING IT EASTWARD ACROSS THE STATE TUESDAY. AS THE LOW TRAVERSES THE STATE...ANOTHER ROUND OF THUNDERSTORMS LOOKS APPARENT FOR TUESDAY. SHOULD SEE ANOTHER BREAK IN THE ACTION FOR LATE TUESDAY NIGHT AND WEDNESDAY MORNING BEFORE THE NEXT IMPULSE WORKS ITS WAY OVER ND WEDNESDAY NIGHT. ANOTHER MORE VIGOROUS SHORTWAVE IS THEN POISED TO IMPACT ND LATE THURSDAY. THERE HAVE BEEN SOME AREAS OF MODEL DERIVED CAPE OF OVER 2000 J/KG...AND WITH SUFFICIENT SUPPORT...THERE COULD BE SOME LOCALLY STRONG STORMS WITH THE MAIN THREAT BEING LARGE HAIL FOR BOTH THIS EVENING AND TOMORROW HEAVY RAINFALL IS ALSO A CONCERN THROUGH THE TERM AS WAVE AFTER WAVE BRINGS MORE RAIN AND THUNDERSTORMS TO THE FORECAST AREA. FLASH FLOOD GUIDANCE IS ROUND 2 TO 3 INCHES IN MOST AREAS...AND ALTHOUGH UNLIKELY...THERE IS A CHANCE THAT SOME BASINS COULD SEE MULTIPLE STORMS AND MEET THIS CRITERIA. WILL KEEP A SHARP EYE ON RAINFALL AMOUNTS THROUGH THE TERM. .LONG TERM...FRIDAY THROUGH MONDAY... AN UPPER LEVEL TROUGH WILL BE DEPARTING THE AREA FRIDAY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE AFTERNOON. THEN A TRANSITORY UPPER LEVEL RIDGE WILL ARRIVE FRIDAY NIGHT RESULTING IN A WARM/DRY SATURDAY WITH HIGHS IN THE LOWER 80S. THIS RIDGE WILL ONLY PROVIDE FOR A TEMPORARY REPRIEVE FROM THE ONGOING THREAT OF SHOWERS AND THUNDERSTORMS. THE NEXT SHORTWAVE TROUGH WILL MOVE THROUGH SUNDAY INTO MONDAY WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. TEMPERATURES WILL BE AROUND AVERAGE FOR BOTH THE HIGHS/LOWS THROUGH THE LONG TERM. && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT THROUGH TUESDAY WITH HEAVY RAIN POSSIBLE ALONG WITH MVFR CEILINGS AND VISIBILITIES. THERE MAY ALSO BE PERIODS OF IFR CONDITIONS IN THE HEAVIER SHOWERS AND THUNDERSTORMS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE && HW/BPN/KS
Hazardous weather outlook, Jun 15, 5:33 AM CDT, 15 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 533 AM CDT MON JUN 15 2009 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-161045- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 533 AM CDT MON JUN 15 2009 /433 AM MDT MON JUN 15 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY WITH A GOOD CHANCE OF CONTINUING STORMS TONIGHT. SOME LOCALES MAY RECEIVE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY AGAIN ON TUESDAY WITH A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY...AND AGAIN ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
In the hours before
Local storm report, Jun 15, 6:24 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
624 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL MOTT 46.37N 102.33W
06/15/2009 E1.00 INCH HETTINGER ND TRAINED SPOTTER
&&
SWICHELocal storm report, Jun 15, 7:02 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
702 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HEAVY RAIN LINCOLN 46.76N 100.70W
06/15/2009 M0.42 INCH BURLEIGH ND NWS EMPLOYEE
0.42 INCHES OF RAIN IN 5 MINUTES.
&&
NHEINERTLocal storm report, Jun 15, 7:04 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
704 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL STERLING 46.81N 100.29W
06/15/2009 E1.00 INCH BURLEIGH ND TRAINED SPOTTER
&&
SWICHELocal storm report, Jun 15, 7:47 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
747 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL 3 SW AMIDON 46.45N 103.37W
06/15/2009 E1.00 INCH SLOPE ND TRAINED SPOTTER
&&
SWICHELocal storm report, Jun 15, 8:03 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
803 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN STERLING 46.81N 100.29W
06/15/2009 U0.00 INCH BURLEIGH ND PUBLIC
BOTH APPROACHES ON INTERSTATE 94 UNDERWATER. WATER LEVELS
TO THE CAR BUMPERS.
&&
SWICHELocal storm report, Jun 15, 8:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
842 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL 3 SSW MANDAN 46.79N 100.91W
06/15/2009 E1.75 INCH MORTON ND PUBLIC
&&
SWICHEThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:39 PM CDT | Flash Flood Warning | BIS | Burleigh, Kidder | 6 hr |
| Jun 15, 8:05 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 55 min |
| Jun 15, 8:19 PM CDT | Areal Flood Advisory | BIS | Burleigh, Morton | 3 hr |
| Jun 15, 8:51 PM CDT | Areal Flood Advisory | BIS | Morton | 3 hr |
| Jun 15, 9:02 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh | 58 min |
| Jun 15, 10:01 PM CDT | Areal Flood Advisory | BIS | Morton | 3 hr |
| Jun 15, 11:09 PM CDT | River Flood Warning | BIS | Burleigh | 61 hr |
| Jun 16, 12:56 AM CDT | Areal Flood Warning | BIS | Burleigh, Kidder, Morton | 36 hr |
| Jun 16, 10:50 AM CDT | Flood Watch | BIS | Dickey, LaMoure, Logan, McIntosh, Stutsman | 9 hr |
| Jun 16, 1:17 PM CDT | Tornado Warning | BIS | Sioux | 28 min |
| Jun 16, 2:59 PM CDT | Tornado Warning | BIS | Stark | 31 min |
| Jun 16, 3:02 PM CDT | Tornado Warning | BIS | Dunn | 28 min |
| Jun 16, 4:43 PM CDT | Areal Flood Advisory | BIS | Dunn, Grant, Mercer, Morton, Oliver, Stark | 6 hr |
Nearby
Flash Flood Warnings in North Dakota, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.